Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effects of synthroid on thyroid

Premium Questions

Dr. Ivo Ditah MD

an endocrinologist put me on synthroid because of thyroid nodules ( or cysts?) at 40 mcgs my primarycare doctor subsequently increased my synthroid to 50mcgs my TSH has been coming back at around 6... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Mirjeta Guni MD

Hi. I recently underwent my annual physical exam. My report shows that my thyroid stimulating hormone is elevated - 6.53. My doctor has prescribed Synthroid which is a thyroid stimulant. Why is she ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Noble Zachariah MD

in thyroid medication cause. I am knowledgeable about side effects with antidepressants, but not thyroid ...I am just starting Pristiq . I am currently on Synthroid (for years). My internist... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Shehzad Topiwala MD

I accidentally took an extra synthroid pill this morning. I normally take 175/day so I got 350 today. Will I have any side effects and/or do I need to be worried. I have no thyroid gland and am 43 ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Shehzad Topiwala MD

thyroid , I have been taking Naturethroid @ a recent increase that brings me up to 2 Grams p/day. The only ... ago, with a traditional doctor, I took Synthroid which caused me to get bad headaches , and I... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. Ambadi Kumar MD

Yes, I had my thyroid removed 2 years ago. The endos cannot get my meds correct. They just switched me from the name brand synthroid to the generic. I feel shaky, and nervous. I have been reading ... View answer

Answered by : Dr. Ambadi Kumar ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

is how is GABAPENTIN going to effect my Thyroid med? YYYY@YYYY ...Hi I have had Shingles, and Doctor has put me on GABAPENTIN300MGcap! I take a synthroid for my ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Michelle Gibson James MD

I have Hashimotos thyroid problem, am on synthroid but am still tired and unable to loose weight. My doctor says the tsh levels are good. What health products are safe and effective to get my ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. V. Kumaravel MD

I am a new user of Synthroid and am a bit sceptacle of its side effects. I have been on natural products for 10 years. I am 67 and have been diagnosed with thyroid that is not producing enough ... View answer

Answered by : Dr. V. Kumaravel ( Endocrinologist)
Dr. Mirjeta Guni MD

Hi i am on thyroid supplement 100 mcg and i am going through a sad time due to a loss and i was told by an endocrinologist once that i am more prone to be effected by stressful times and its ok ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)

Mobile Questions and Answers

Dr. Rakhi Tayal MD

The decreased thyroid hormone levels need thyroid hormone supplementation from outside which is synthyroid. This is the only way to treat the problem. You can use another brand if there are some serious side...

Dr. Kaushal Bhavsar MD

If your thyroid is poorly controlled then yes, it can decrease libido. Please hit thanks.

Dr. Ashok Kumar Dash MD

togive synthetic thyroid hormone replacment like synthroid or levothyroid or eltroxin asper deficincylevel and requerment.